# SDR CA990915070

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC7102
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: CSP37620
- Condition: Damaged
- Location: Hyd System
- Part time: 18,092 hours
- Component: 72950010453
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER TAKEOFF, NR 2 SYSTEM FAILURE.  INVESTIGATION REVEALED THAT THE HYDRAULIC LINE FAIRLEADS BETWEEN NR 3 - NR 4 ENGINES WERE DAMAGED DUE TO HEAT CAUSING ONE OF THE HYDRAULIC LINES TO CHAFE AGAINST THE FAIRLEAD SUPPORT.  SB 7-29-18 REPLACED FAIRLEAD WITH ONE OF A HIGHER TEMP RATING.
